Finite-time dissipative control for singular discrete-time Markovian jump systems with actuator saturation and partly unknown transition rates

被引:79
|
作者
Ma, Yuechao [1 ]
Jia, Xiaorui [1 ]
Liu, Deyou [1 ]
机构
[1] Yanshan Univ, Coll Sci, Qinhuangdao 066004, Hebei, Peoples R China
基金
美国国家科学基金会;
关键词
Finite-time dissipative control; Discrete-time singular system; Actuator saturation; Partly unknown transition rates; Linear matrix inequality; H-INFINITY CONTROL; LINEAR-SYSTEMS; DELAY SYSTEMS; STABILITY ANALYSIS; NEURAL-NETWORKS; STABILIZATION; SUBJECT;
D O I
10.1016/j.apm.2017.07.035
中图分类号
T [工业技术];
学科分类号
08 ;
摘要
In this work, the finite-time dissipative control problem is considered for singular discrete time Markovian jumping systems with actuator saturation and partly unknown transition rates. By constructing a proper Lyapunov Krasonski functional and the method of linear matrix inequalities (LMIs), sufficient conditions that ensure the systems singular stochastic finite-time stability and singular stochastic finite-time dissipative are obtained. Then, the state feedback controllers are designed, and in order to get the optimal values of the dissipative level, the results are extended to LMI convex optimization problems. Finally, numerical examples are given to illustrate the validity of the proposed methods. (C) 2017 Elsevier Inc. All rights reserved.
引用
收藏
页码:49 / 70
页数:22
相关论文
共 50 条
  • [41] Robust observer-based finite-time H∞ control for discrete-time singular Markovian jumping system with time delay and actuator saturation
    Ma, Yuechao
    Jia, Xiaorui
    Zhang, Qingling
    [J]. NONLINEAR ANALYSIS-HYBRID SYSTEMS, 2018, 28 : 1 - 22
  • [42] Finite-time H∞ control for a class of discrete-time switched singular time-delay systems subject to actuator saturation
    Ma, Yuechao
    Fu, Lei
    Jing, Yanhui
    Zhang, Qingling
    [J]. APPLIED MATHEMATICS AND COMPUTATION, 2015, 261 : 264 - 283
  • [43] Finite-time stability of Markovian jump neural networks with partly unknown transition probabilities
    Xing, Xing
    Yao, Deyin
    Lu, Qing
    Li, Xinchen
    [J]. NEUROCOMPUTING, 2015, 159 : 282 - 287
  • [44] Finite-time Stabilization for Discrete Markov Jump Systems with Actuator Saturation
    Zhang, Yuanjing
    Peng, Li
    Zhu, Xuefang
    [J]. PROCEEDINGS OF THE 30TH CHINESE CONTROL AND DECISION CONFERENCE (2018 CCDC), 2018, : 4709 - 4714
  • [45] Stability of discrete-time Markovian jump delay systems with delayed impulses and partly unknown transition probabilities
    Yu Zhang
    [J]. Nonlinear Dynamics, 2014, 75 : 101 - 111
  • [46] Robust Fault Detection for Discrete-Time Markovian Jump Linear Systems with Partly Unknown Transition Probabilities
    Shi Jiangbin
    Yin Yanyan
    Liu Fei
    [J]. PROCEEDINGS OF THE 35TH CHINESE CONTROL CONFERENCE 2016, 2016, : 1862 - 1867
  • [47] Discrete-time Markovian jump linear systems with partly unknown transition probabilities:: H∞ filtering problem
    Zhang, Lixian
    Boukas, El Kebir
    [J]. 2008 AMERICAN CONTROL CONFERENCE, VOLS 1-12, 2008, : 2272 - 2277
  • [48] Stability of discrete-time Markovian jump delay systems with delayed impulses and partly unknown transition probabilities
    Zhang, Yu
    [J]. NONLINEAR DYNAMICS, 2014, 75 (1-2) : 101 - 111
  • [49] Robust Fault Detection for Nonlinear Discrete-Time Markovian Jump Systems with Partly Unknown Transition Probabilities
    Shi, Jiangbin
    Yin, Yanyan
    Liu, Fei
    [J]. PROCEEDINGS OF THE 2016 12TH WORLD CONGRESS ON INTELLIGENT CONTROL AND AUTOMATION (WCICA), 2016, : 721 - 726
  • [50] Robust finite-time H∞ control for uncertain discrete-time singular systems with Markovian jumps
    Zhang, Yingqi
    Shi, Peng
    Nguang, Sing Kiong
    Song, Yongduan
    [J]. IET CONTROL THEORY AND APPLICATIONS, 2014, 8 (12): : 1105 - 1111